Blast Inside Army Camp in North Kashmir’s Kupwara Injures Two Soldiers


PTI, Apr 5, 2019, 3:46 PM IST

New Delhi: Two soldiers were injured on Friday in a mysterious explosion inside an Army camp in Jammu and Kashmir’s Kupwara district.

Police said the explosion took place at the Lachampora camp of the counter-insurgency Rashtriya Rifles in Handwara area.

“Both soldiers have been shifted to the Army’s base hospital in Srinagar. An FIR has been registered and investigation has been started to find out the exact cause of the explosion,” a police officer said.

Top News

Govt announces Rs 15,000 crore package to ramp up health infra to fight COVID-19

BJP MP’s daughter recovers from COVID-19, says yoga, pranayama helped her

COVID-19: PM Modi urges people to download Arogya Setu app

No new COVID-19 case in Dakshina Kannada

Sanitation bus launched in Kerala to disinfect cops on lockdown duty

Six more Covid 19 cases detected in K’taka

Muslims chant ‘Ram naam satya hai’ as they take Hindu man’s body to crematorium

Related Articles More

Govt announces Rs 15,000 crore package to ramp up health infra to fight COVID-19

COVID-19: PM Modi urges people to download Arogya Setu app

Sanitation bus launched in Kerala to disinfect cops on lockdown duty

Muslims chant ‘Ram naam satya hai’ as they take Hindu man’s body to crematorium

62-year-old doctor dies from Covid 19 in Indore

MUST WATCH

COVID-19: How to avoid touching face unnecessarily

Virology lab at Wenlock Hospital operational

COVID-19: Police at frontline get protective face shield

9 Baje 9 min: People light candles, diyas to honour India’s fight against COVID-19

Covid 19: Cong forms dist-level task committee force

Latest Additions

Govt announces Rs 15,000 crore package to ramp up health infra to fight COVID-19

BJP MP’s daughter recovers from COVID-19, says yoga, pranayama helped her

Puttur: LPG tanker overturns at Nelyadi, driver sustains minor injuries

BJP leaders seeking publicity amid Covid-19 pandemic, tweets HDK

Coping with Covid- 19: The virus’ effect on Mental Health